# SDR QXEA2008110401060

- Difficulty date: September 23, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,235 hours, 12,336 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - CORROSION AT RT LOWER BULKHEAD AT FS 280 RBL 9 TO RBL 18.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS PER REO 670-53-11-052.  REMOVED RT LOWER WEB PER REO 670-53-11-05 REPAIR NR 2, DRILLED AND DEBURRED NEW WEB REF REO 670-53-11-05 REPAIR NR 2.  INSTALLED LOWER WEB IAW REO 670-53-11-052.  INSTALLED UPPER WEB IAW CRJ700 SRM 51-42-06, 51-42-13 AND REO 670-53-11-052.  INSTALLED SPLICE STRAP REF REO 670-53-11-052 AND CRJ 700 SRM 51-42-06 AND 51-42-13.
